# SDR COEA2017010609903

- Difficulty date: January 6, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53971203243
- Condition: Corroded
- Location: Frm 23a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 23A LOWER FLANGE HAS CORROSION FROM CONTACT WITH PANEL 192FR.  REPAIRED IAW CETS-195/17.
